MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH KIT: 20 GA X 5"; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH KIT: 20 GA X 5"; WIRE, GUIDE, CATHETER
Model Number IPN033241
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
Physician attempted to place a r femoral arterial catheter.Attempted to pass wire after vigorous blood flow noted through the needle.Could not advance the wire and had difficulty retrieving it as well.Once retrieved it was noted to be kinked.No patient injury or complication reported.The patient's condition is reported to be fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARTERIAL CATH KIT: 20 GA X 5"
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11399870
Report Number9680794-2021-00076
Device Sequence Number13744400
Product Code DQX
UDI-Device Identifier00801902067234
UDI-Public00801902067234
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberIPN033241
Device Catalogue NumberNS-04100-S
Device Lot Number13F20J0093
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1